Low bone density

Hi...I Have Low calcium...Im taking vit d sachets, multivitamin and calcium tabs from a month nw...I Feel my bones are very weak...i used to masturbate alot from many years is it because of that??do i have low testosterone?.?coz im havin hair fall...i have many issues like lower back pain and frequent urination which i think is because of masturbation...are my bones weak because of low testosterone due to masturbation? ?
views-icons 19 Views Bookmark this Answer

Doctor Answers (1) on Low bone density

doctor profile image
Dr. Santosh Bhor Pune | Ayurveda
Stop living on supplements these are only for temporary use , teach your body to prepare these by right dietary habits and exercise. Increase your exercise gradually. Mastrubation is not good in excessive frequency it should be done keeping your body tendency in mind .
Milk ,soaked almonds without skin , kheer should be taken everyday and  take a good massage weekly with sesame oil .
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?